# SDR USAA2009110292974

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR 64- FR 67,  -Y465.  REPLACED FLOORBEAM AT FR 64- FR 67,  -Y465 IAW A320 SRM 51-72-11.
